# SDR 06FDEA0798

- Difficulty date: February 19, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,020 hours, 26,380 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 2 ENGINE DUE TO VIBRATION.  AIRCRAFT ON GROUND REPORTED SEEING SPARKS COMING FROM NR 1 ENGINE, HOWEVER HAD SEVERE VIBRATION ON  NR 2 ENGINE.    FAN HAS FOD AND BLADES BROKEN IN HALF, SECOND STAGE DAMAGED, THIRD STAGE IS ALSO DAMAGED, METAL IN TAILPIPE ALL FINDINGS IN NR 2 ENGINE. STILL NEED TO INSPECT NR 1 ENGINE.  R & R NR 2 ENGINE PER WORK CARD 70T0002. OK FOR SERVICE.
